Now showing items 3-10 of 10

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Demiray, H. (2012). Contribution of higher order terms to the nonlinear shallow water waves. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 210-218. [1]
      Doğan, N. & Akın, Ö. (2012). Series solution of epidemic model. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 238-244. [1]
      Karasözen, B. & Şimşek, G. (2012). Energy preserving integratıon of KDV-KDV systems. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 219-227. [1]
      Khaniyev, T., Marandi, A. A. F. & Ünver, İ. (2012). Asymptotic expansions for the ergodic moments of a semi-markovian random walk with a generalized delaying barrier. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 228-237. [1]
      Körpınar, T. & Turhan, E. (2012). b-m₁ developable surfaces of biharmonic new type b-slant helices according to bishop frame in the sol space Sol³. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 179-184. [1]
      Polat, B. (2012). Scattering by a moving pec plane and a dielectric half-space in hertzian electrodynamics. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 123-144. [1]
      Pourgholi, R., Abtahi, M. & Tabasi, S. H. (2012). A numerical solution of an inverse parabolic problem. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 195-209. [1]
      Yıldız, B. & Ödemiş Özger, Z. (2012). Generalization of the lee weight to Ζpᵏ. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 145-153. [1]